# SDR A6WA201904126553

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 601R143035153
- Condition: Chafed
- Location: Lt Wing Te Flap
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP VANE SKIN LEADING EDGE IS CHAFED AT CENTER AND INBD STOP LOCATIONS.
